I take Norco as a pain medicine for lower back and hip pain. I also take lisinopril for high blood pressure control. Amitripylin for sleep assist. Diclofenac for arthritis relief! I have experiencing dizzy spells almost to the point of black out anytime I stand, any kind of exertion, or quick movement of any kind. At the same time I tend to experience an elevated heart rate! It's been going on for some time. My Dr. said it's just allergies, but I'm not so sure. Contemplated The ER a few times. Can you help?
I'd say if you're not confident in your Dr's assessment (and thereby his competence), it's probably time to change Drs. I would not hesitate in the ER, especially based on your description of symptoms, why you didn't follow through on that "a few times" is a bit puzzling, again, solely based on your description.. The only other thing would be if all your meds are not assigned by the same Dr, that could be problematic. Definitely do something to get to the bottom of this.
Taking Lisinopril and amitriptyline you may experience headache, dizziness, lightheadedness and fainting, then the norco also increases the dizziness. Is the same doctor giving all these meds to you? I suggest you talking with your doctor to be re-evaluated and most definitely go to the ER if you continue feeling as you do.
Hi, there are several potential interactions between your medications that could easily explain the symptoms you are suffering. I agree that maybe you need to get a second opinion about all that is going on for you, and yes, visit the ER if your symptoms get bad, when it comes to the heart you must be so careful. Please read through the information via the following link, and your symptoms should make much more sense to you...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Aug 2009 • 1 answer
Is it ok to abruptly stop taking Diovan? It is causing me to have shortness of breath and a chronic?
Updated 19 Sep 2014 • 1 answer
Updated 2 Jun 2016 • 1 answer
Updated 22 Oct 2016 • 4 answers
Updated 23 Mar 2018 • 1 answer